×

zbMATH — the first resource for mathematics

A characterization for the spectral capacity of a finite system of operators. (English) Zbl 0389.47017

MSC:
47B40 Spectral operators, decomposable operators, well-bounded operators, etc.
47A25 Spectral sets of linear operators
47B15 Hermitian and normal operators (spectral measures, functional calculus, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] E. J. Albrecht: Funktionalkalküle in mehreren Veränderlichen. Dissertation zur Erlangung des Doktorgrades, Johannes Gutenberg-Universität zu Mainz, 1972.
[2] E. J. Albrecht: An example of a non-regular generalized scalar operator. Rev. Roum. Math. Pures et Appl. 18 (1973), 983-985. · Zbl 0265.47012
[3] C. Apostol: Spectral decompositions and functional calculus. Rev. Roum. Math. Pures et Appl. 13 (1968), 1483-1530. · Zbl 0176.43701
[4] E. Bishop: A duality theorem for an arbitrary operator. Pac. J. Math. 9 (1959), 379-397. · Zbl 0086.31702
[5] I. Colojoară, C. Foiaş: Theory of generalized spectral operators. Gordon and Breach New York 1968. · Zbl 0189.44201
[6] C. Foiaş: Spectral capacities and decomposable operators. Rev. Roum. Math. Pures et Appl. 13 (1968), 1539-1545. · Zbl 0176.43801
[7] C. Foiaş: On the maximal spectral spaces of a decomposable operator. Rev. Roum. Math. Pures et Appl. 16 (1970), 1599-1606. · Zbl 0217.45103
[8] Şt. Frunză: Une caractérisation des espaces maximaux spectraux des opérateurs \(u\)-scalaires. Rev. Roum. Math. Pures et Appl. 16 (1970), 1607-1609. · Zbl 0217.45102
[9] Şt. Frunză: The Taylor spectrum and spectral decompositions. to appear in J. Functional Anal.
[10] J. L. Taylor: A joint spectrum for several commuting operators. J. Functional Anal. 6 (1970), 172-191. · Zbl 0233.47024
[11] J. L. Taylor: The analytic functional calculus for several commuting operators. Acta Math. 125 (1970), 1-38. · Zbl 0233.47025
[12] F. H. Vasilescu: An application of Taylor’s functional calculus. Rev. Roum. Math. Pures et Appl. 19 (1974), 1165-1167. · Zbl 0292.47027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.